ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Approximate solutions of Fredholm integral equations of the second kind

Chakrabarti, A and Martha, SC (2009) Approximate solutions of Fredholm integral equations of the second kind. In: Applied Mathematics and Computation, 211 (2). pp. 459-466.

[img]
Preview
PDF
fulltext.pdf - Published Version

Download (175Kb)
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

This note is concerned with the problem of determining approximate solutions of Fredholm integral equations of the second kind. Approximating the solution of a given integral equation by means of a polynomial, an over-determined system of linear algebraic equations is obtained involving the unknown coefficients, which is finally solved by using the least-squares method. Several examples are examined in detail. (c) 2009 Elsevier Inc. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Over-determined system;Least-squares method;Integral equation
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 May 2009 12:10
Last Modified: 19 Sep 2010 05:33
URI: http://eprints.iisc.ernet.in/id/eprint/20440

Actions (login required)

View Item View Item